A generalized Pexider equation (Short Communication).

John A. Baker

Aequationes mathematicae (1979)

  • Volume: 19, page 320-320
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baker, John A.. "A generalized Pexider equation (Short Communication).." Aequationes mathematicae 19 (1979): 320-320. <http://eudml.org/doc/136847>.

author = {Baker, John A.},
journal = {Aequationes mathematicae},
pages = {320-320},
title = {A generalized Pexider equation (Short Communication).},
url = {http://eudml.org/doc/136847},
volume = {19},
year = {1979},

AU - Baker, John A.
TI - A generalized Pexider equation (Short Communication).
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 320
EP - 320
UR - http://eudml.org/doc/136847
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.